Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
Anonymous
Unregistered

WRIST PAIN
      #79834 - 01/04/04 02:25 PM

Hi,
Lately my wrists hurt whenever I try to do some effort. I also feel pin in my fingers, ankles and knees. I think this must be a HAART side effect, but I´m not sure and don´t know if it is possible to change my treatment. I´m taking SUSTIVA, EPIVIR and VIDEX. Could anybody help me?



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: WRIST PAIN new
      #79896 - 01/05/04 12:25 PM

It sounds like neurapathy. read about it here:
http://www.thebody.com/treat/neuro_neuropathy.html

Also ask the doctors on this site about it.
http://www.thebody.com/experts.shtml



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: WRIST PAIN new
      #98702 - 05/13/04 05:51 AM

Hello,
My name is Achi Nadia from ivory coast in west Africa presently residing in Dakar Senegal as refugee.
My hobbies are reading,music,watching of movies and playing of basket ball.
I was impressed when i saw your profile and will like to
establishe a long lasting relation ship with you.
In addition,i will like you to reply me through my private e mail
box(achi_nadia@yahoo.com ).
Thanks waiting to hear from you soonest.
MIss Achi Nadia












Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2929

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3